# SDR USAA960440

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256
- Part time: 35,146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-2/C-6 CHECK INSPECTION, FOUND A .50 INCH CRACK IN LONGERON 17L LOWER FASTENER TO FRAME AT STA 256, VISUALLY.  SPLICED IN NEW SECTION OF LONGERON STA 230 TO STA 273 PER SRM 53-02, FIGURE 2.  (X)
